# SDR C2XA09CL132

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 25,251 hours, 19,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE - FLT 2150 - THE CREW REPORTED A ELECTRICAL SMELL BY THE OVERWING EXIT DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LIGHTING BALLAST AT ROW 12A.  OPERATIONAL CHECKS WERE GOOD.
